Doctor insights on:
Quit methadone after 12 years , reduced to 5mg, on two meds Lisnopril 10mg and Amlodipine 10mg am rapid heart beat and chest pain upon climbing stairs?
R/O Cardiomyopathy : You have not provided the results of the CT or stress test. However, these symptoms may be due to an enlarged heart. I am presuming that the Methadone was for maintenance. If you have swollen legs/ankles you may need to see your PCP for further tests, such as an ECHO. ...Read moreSee 1 more doctor answer
No : It's usually beta blockers- atenolol , metoprolol that can contribute to ed. Hypertension itself as well as diabetes , smoking , high lipids , low testosterone can lead to ed . Read the package insert of the meds or discuss with your pharmacist for side effect profile. Watch some sexy movies with your loved one. It may do the trick .May you reach cloud nine! ...Read moreSee 1 more doctor answer
No interaction: You could even take the medications together if you need to. ...Read more